MathSciNet Relay Station
MathSciNet bibliographic data
MR257959 (41 #2608) 54.22
Dudley, R. M. Corrections to: "On sequential convergence''. Trans. Amer. Math. Soc. 148 1970 623–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement